# SDR AALA20071366

- Difficulty date: July 28, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N623AA
- Make and model: Boeing 757223
- Aircraft serial: 24581
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT AT OVERHEAD RIGHT NUMBER ONE DOOR INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT AT OVERHEAD RIGHT NUMBER ONE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
